Search Results

There are 13669 results for: content related to: Regular bipartite graphs are antimagic

  1. From Fermat to Gauss

    Primes of the Form x + ny: Fermat, Class Field Theory, and Complex Multiplication

    David A. Cox, Pages: 7–95, 2011

    Published Online : 28 OCT 2011, DOI: 10.1002/9781118032756.ch1

  2. Symmetric latin square and complete graph analogues of the evans conjecture

    Journal of Combinatorial Designs

    Volume 2, Issue 4, 1994, Pages: 197–252, Lars Døvling Andersen and A. J. W. Hilton

    Version of Record online : 14 NOV 2006, DOI: 10.1002/jcd.3180020404

  3. Cycle decompositions III: Complete graphs and fixed length cycles

    Journal of Combinatorial Designs

    Volume 10, Issue 1, 2002, Pages: 27–78, Mateja Šajna

    Version of Record online : 12 DEC 2001, DOI: 10.1002/jcd.1027

  4. Enclosings of λ-Fold 5-Cycle Systems: Adding One Vertex

    Journal of Combinatorial Designs

    Volume 22, Issue 5, May 2014, Pages: 196–215, John Asplund, C. A. Rodger and Melissa S. Keranen

    Version of Record online : 26 MAR 2013, DOI: 10.1002/jcd.21345

  5. A Teaching Unit in Modular Arithmetic for Grade Eight

    School Science and Mathematics

    Volume 60, Issue 7, October 1960, Pages: 511–518, Margaret F. Willerding

    Version of Record online : 17 MAR 2010, DOI: 10.1111/j.1949-8594.1960.tb08421.x

  6. From Fermat to Gauss

    Primes of the Form x + ny: Fermat, Class Field Theory, and Complex Multiplication, Second Edition

    David A. Cox, Pages: 7–85, 2013

    Published Online : 25 OCT 2013, DOI: 10.1002/9781118400722.ch1

  7. Tearing a strip off the plane

    Journal of Graph Theory

    Volume 29, Issue 1, September 1998, Pages: 17–33, Bruce L. Bauslaugh

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0118(199809)29:1<17::AID-JGT3>3.0.CO;2-H

  8. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  9. Class Field Theory

    Primes of the Form x + ny: Fermat, Class Field Theory, and Complex Multiplication

    David A. Cox, Pages: 97–198, 2011

    Published Online : 28 OCT 2011, DOI: 10.1002/9781118032756.ch2

  10. On the irregularity strength of the m × n grid

    Journal of Graph Theory

    Volume 16, Issue 4, September 1992, Pages: 355–374, Jeffrey H. Dinitz, David K. Garnick and Andras Gyárfás

    Version of Record online : 5 OCT 2006, DOI: 10.1002/jgt.3190160409

  11. Regular Graphs of Odd Degree Are Antimagic

    Journal of Graph Theory

    Volume 80, Issue 1, September 2015, Pages: 28–33, Daniel W. Cranston, Yu-Chang Liang and Xuding Zhu

    Version of Record online : 28 OCT 2014, DOI: 10.1002/jgt.21836

  12. Large sets of 3-designs from psl(2, q), with block sizes 4 and 5

    Journal of Combinatorial Designs

    Volume 3, Issue 2, 1995, Pages: 147–160, C. A. Cusack, S. W. Graham and D. L. Kreher

    Version of Record online : 14 NOV 2006, DOI: 10.1002/jcd.3180030207

  13. New results on GDDs, covering, packing and directable designs with block size 5

    Journal of Combinatorial Designs

    Volume 18, Issue 5, September 2010, Pages: 337–368, R. Julian R. Abel, Ahmed M. Assaf, Iliya Bluskov, Malcolm Greig and Nabil Shalaby

    Version of Record online : 29 JUL 2010, DOI: 10.1002/jcd.20253

  14. Group-divisible designs with block size k having k + 1 groups, for k = 4, 5

    Journal of Combinatorial Designs

    Volume 8, Issue 5, 2000, Pages: 363–386, R. S. Rees

    Version of Record online : 31 AUG 2000, DOI: 10.1002/1520-6610(2000)8:5<363::AID-JCD6>3.0.CO;2-C

  15. Transverse quadruple systems with five holes

    Journal of Combinatorial Designs

    Volume 15, Issue 4, July 2007, Pages: 315–340, M. S. Keranen and D. L. Kreher

    Version of Record online : 4 MAY 2006, DOI: 10.1002/jcd.20114

  16. Perfect 1-Factorizations of a Family of Cayley Graphs

    Journal of Combinatorial Designs

    Volume 23, Issue 9, September 2015, Pages: 369–399, Sarada Herke and Barbara Maenhaut

    Version of Record online : 10 JUN 2014, DOI: 10.1002/jcd.21399

  17. Über isomorphe Untergruppen von Raumgruppen der Kristallklassen 4, inline image, 4/m, 3, inline image, 6, inline image und 6/m

    Acta Crystallographica Section A

    Volume 51, Issue 3, May 1995, Pages: 300–304, U. Müller and A. Brelle

    DOI: 10.1107/S0108767394012614

  18. Modular Symbols and the Topological Nonrigidity of Arithmetic Manifolds

    Communications on Pure and Applied Mathematics

    Volume 68, Issue 11, November 2015, Pages: 2022–2051, Stanley Chang and Shmuel Weinberger

    Version of Record online : 17 DEC 2014, DOI: 10.1002/cpa.21554

  19. X-ray diffraction from double hexagonal close-packed crystals with deformation stacking faults

    Acta Crystallographica Section A

    Volume 25, Issue 3, May 1969, Pages: 471–475, S. Lele, B. Prasad and T. R. Anantharaman

    DOI: 10.1107/S0567739469000945

  20. Extended skolem sequences

    Journal of Combinatorial Designs

    Volume 3, Issue 5, 1995, Pages: 363–379, C. A. Baker

    Version of Record online : 14 NOV 2006, DOI: 10.1002/jcd.3180030507